# SDR GUUA94057030709A

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 27,660 hours, 32,627 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUTHER INSPECTION OF SURFACE CORROSION DISCOVERED SEVERE CORROSION EXTENDS FROM WS 140.00 TO 190.00 APROXIMATELY.   CUT OUT DAMAGED AREA AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
